MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: device decontaminated with cidex-opa pending further device testing to support the final product analysis findings.The applier returned with a partially loaded endoanchor visible in the housing.There was no damage observed to the applier.The handle was opened, and no fluid or blood was observed within the handle.No corrosion was observed to the circuit board or connector pins.All wires and connectors within the handle appeared to be intact and properly connected.The battery was removed and measured 8.14v.A new battery was attached, and the unit powered up with the blue error flashing, the forward light flashing and the back light unresponsive.The eprom was read and presented the following codes (locn x code): oax05 battery low detection, 0bx05 postrev, 0cx07 drive motor operation time-out, 00x17 fatal.The device was restarted in factory mode with the blue error light on, forward light flashing, back light on.On pressing the forward button, the endoanchor was deployed.A fractured section of an endoanchor was visible in the applier housing.The endoanchor was manually removed and another endoanchor loaded and deployed with no issue noted.The applier functionality was confirmed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An heli-fx was attempted to be used in an unknown endovascular procedure.It was reported that during the index procedure, the first endo-suture was loaded and delivered successfully.On picking up second suture from the holding device it failed to load the endo-suture on multiple attempts.It was stated that the endo-suture was only loaded half way.Multiple attempts to reset the device was also failed.A second device was opened and the procedure completed.As per the physician the cause of the event can not be determined.No additional clinical sequalae were reported and the patient is fine.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11567596
Report Number9612164-2021-01152
Device Sequence Number17195143
Product Code OTD
UDI-Device Identifier00763000225933
UDI-Public00763000225933
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2022
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number0010173832
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1